Mathematische Annalen

, Volume 285, Issue 2, pp 249–263 | Cite as

Proper action on a homogeneous space of reductive type

  • Toshiyuki Kobayashi


Homogeneous Space Proper Action Reductive Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Bi] Bieri, R.: Homological dimension of discrete groups. Mathematics Notes, Queen's Mary College, 1976Google Scholar
  2. [Bo] Borel, A.: Compact Clifford-Klein forms of symmetric spaces. Topology2, 111–122 (1963)Google Scholar
  3. [B-H] Borel, A., Harish-Chandra: Arithmetic subgroups of algebraic groups. Ann. Math.75, 485–535 (1962)Google Scholar
  4. [C-E] Cartan, H., Eilenberg, S.: Homological algebra. Princeton: Princeton Univ. Press 1956Google Scholar
  5. [C-M] Calabi, E., Markus, L.: Relativistic space forms. Ann. Math.75, 63–76 (1962)Google Scholar
  6. [FJ] Flensted-Jensen, M.: Analysis on non-Riemannian symmetric spaces. CBMS-NSF Reg. Conf. Ser. Appl. Math. 61 (1986)Google Scholar
  7. [He] Helgason, S.: Differential geometry, Lie groups and symmetric spaces. Pure and Appl. Math. New York, London: Academic Press 1978Google Scholar
  8. [K-O] Kobayashi, T., Ono, K.: Note on Hirzebruch's proportionality principle. preprintGoogle Scholar
  9. [Ku] Kulkarni, R.S.: Proper actions and pseudo-Riemannian space forms. Adv. Math.40, 10–51 (1981)Google Scholar
  10. [M] Mostow, G.D.: Self-adjoint groups. Ann. Math.62, 44–55 (1955)Google Scholar
  11. [Sa] Satake, I.: On a generalization of the notion of manifold. Proc. Natl. Acad. Sci. USA42, 359–363 (1956)Google Scholar
  12. [Sel] Selberg, A.: On discontinuous groups in higher-dimensional symmetric spaces. In: Contributions to function theory. pp. 147–164. Bombay 1960Google Scholar
  13. [Ser] Serre, J.P.: Cohomologie des groupes discrètes. In: Annals of Math. Studies, Vol. 70, pp. 77–169. Princeton: Princeton Univ. Press 1971Google Scholar
  14. [Wal] Wallach, N.R.: Two problems in the theory of automorphic forms. In: Open problems in representation theory. pp. 39–40 (Proceedings held at Katata, 1986)Google Scholar
  15. [War] Warner, G.: Harmonic analysis on semisimple Lie groups 1. Berlin Heidelberg New York: Springer 1972Google Scholar
  16. [Wo] Wolf, J.A.: The Clifford-Klein space forms of indefinite metric. Ann. Math.75, 77–80 (1962)Google Scholar
  17. [Y] Yosida, K.: A theorem concerning the semisimple Lie groups, Tohoku Math. J.44, 81–84 (1938)Google Scholar
  18. Wolf, J.A.: Spaces of constant curvature, 5-th ed. Boston: Publish of Perish 1984Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Toshiyuki Kobayashi
    • 1
  1. 1.Department of MathematicsUniversity of TokyoTokyoJapan

Personalised recommendations